Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 20, 2019, 4:17 PM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 20, 2019, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 91 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:20 PM EDT | TSTM WND DMG | 3 Ssw Battleboro, NC | EXTENSIVE TREES, POWER LINES, AND POWER POLES DOWN AT THOMAS A BETTS PKWY AND US 301 S NEAR NORTH CAROLINA WESLEYAN COLLEGE. |
| Jun 20, 4:20 PM EDT | TSTM WND DMG | 3 Ssw Battleboro, NC | EXTENSIVE TREES, POWER LINES, AND POWER POLES DOWN AT THOMAS A BETTS PKWY AND US 301 S NEAR NORTH CAROLINA WESLEYAN COLLEGE. |
| Jun 20, 4:25 PM EDT | TSTM WND DMG | 1 Ssw Dortches, NC | DOWNED TREES IMPEDING TRAFFIC ON I95 NORTHBOUND NEAR MILE MARKER 140 IN ROCKY MOUNT. |
| Jun 20, 5:00 PM EDT | TSTM WND GST 50 | 2 Nne Tarboro, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1290 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted.
510
WUUS52 KRAH 202017
SVRRAH
NCC065-083-127-202100-
/O.NEW.KRAH.SV.W.0101.190620T2017Z-190620T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
417 PM EDT Thu Jun 20 2019
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Nash County in central North Carolina...
Edgecombe County in central North Carolina...
Southeastern Halifax County in central North Carolina...
* Until 500 PM EDT
* At 416 PM EDT, a severe thunderstorm was located near Dortches, or
near Nashville, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rocky Mount, Tarboro, Nashville, Scotland Neck, Dortches, Bailey,
Red Oak, Princeville, Sharpsburg and Spring Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
3586 7735 3585 7779 3587 7783 3584 7784
3584 7790 3581 7797 3578 7811 3582 7826
3594 7818 3627 7743 3624 7738 3621 7738
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2016Z 262DEG 56KT 3603 7792
HAIL...<.75IN
WIND...60MPH
$$
BLAES1 follow-up statement
221
WWUS52 KRAH 202049
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
449 PM EDT Thu Jun 20 2019
NCC127-202059-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-190620T2100Z/
Nash NC-
449 PM EDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NASH COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
3586 7735 3589 7764 3603 7761 3609 7758
3620 7744 3624 7738 3621 7738 3616 7727
3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2049Z 258DEG 36KT 3605 7742
$$
NCC065-083-202100-
/O.CON.KRAH.SV.W.0101.000000T0000Z-190620T2100Z/
Edgecombe NC-Halifax NC-
449 PM EDT Thu Jun 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN EDGECOMBE AND SOUTHEASTERN HALIFAX COUNTIES...
At 449 PM EDT, a severe thunderstorm was located near Scotland Neck,
or 12 miles northeast of Tarboro, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tarboro, Scotland Neck, Princeville, Hobgood, Speed and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
3586 7735 3589 7764 3603 7761 3609 7758
3620 7744 3624 7738 3621 7738 3616 7727
3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2049Z 258DEG 36KT 3605 7742
HAIL...<.75IN
WIND...60MPH
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:25 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 20, 3:25 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 325 PM EDT Thu Jun 20 2019 .SYNOPSIS... A surface cold front will cross central NC overnight. High pressure will build into the region from the north, advecting a drier and more stable air mass for Friday into Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 1040 AM Thursday... ...Severe thunderstorms appear likely this afternoon through early evening across central NC... A significant early summer severe weather event appears likely this afternoon through early evening across central NC. The main severe weather hazards will be damaging wind gusts as high as 65 mph, large hail and frequent lightning strikes. 12Z upper air analysis depicts a decent low-mid level jet crossing the Deep South/TN Valley with a 40-45kt jet crossing MS/AL this morning and a 40kt mid level jet overhead. The kinematics are in place to support organized convection with effective bulk shear expected to be 35-40kts this afternoon/early evening. Strong insolation this morning through early afternoon will prime the atmosphere with surface based CAPE projected to be as high as 3000 j/kg and mixed layer CAPE 1200-1500 J/kg. With sfc temperatures warming into the low-mid 90s, anticipate low level lapse rates on the order of 8.5-9 deg C/km, highly supportive of damaging convective wind gusts. Additionally, model soundings for this afternoon depict CAPE in the favored hail growth zone as high as 700- 800 J/kg. This suggest a decent threat for large hail along with frequent cloud-to-ground lightning strikes. Finally, synoptic lift will be increasing this afternoon as central NC will be in the right entrance region of a 110+kt upper jet lifting newd across the central Appalachians. Expect main convective mode to be broken bands of convection with an isolated supercell or two possible out ahead of the banded convection. Current PoP forecast appears to have a good handle on the coverage. May adjust the timing (slightly slower than earlier forecast) though the bulk of the convective activity will occur in the 4 PM-9 PM time frame. A broken band of convection will depart our eastern periphery prior to 03Z. A surface cold front will drift across the region overnight through early Friday. Cannot rule out an isolated shower or two along the front though the atmosphere will be drying out in the mid/upper levels of the atmosphere after 06Z. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 325 PM Thursday... A slightly drier, more stable air mass will overspread central NC Friday. NW sfc winds will be breezy thanks to the difference in pressure between an area of high pressure over the OH Valley, and a low pressure system off of the New England coast. The low level cold air advection will be abated somewhat by the downslope component. Thus, afternoon temperatures will just be about 3 degrees cooler than highs recorded today. Highs Friday should vary from the mid 80s north to around 90 south. Mid/high level clouds will increase from the NW late Friday night as convective debris from convection that develops over the OH Valley. Otherwise expect mild conditions with temperatures in the 60s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 1230 PM Thursday... Not much structural changes to the long term portion of the forecast. 06z models have trended a bit further east with the possible MCV type system, forecast to spill southeast out of the Ohio valley, crossing central NC around peak heating Saturday. Have trended POPs further east in response, with showers/storms likely lingering into early Sunday, especially across the western zones. If this scenario were to come true, temps would struggle to reach the 80 degree mark across much of the area due to persistent cloud cover and lingering precipitation. With inherent uncertainties in MCV type forecasts 48 hours+, have sided closer to climatology with my high Ts on Saturday, topping out in the mid to upper 80s (north) with low 90s (south). This could, however, be on the magnitude of 6 to 10 degree too warm depending on the ultimate track and intensity of the MCV. Elsewhere, have trended a bit drier early next work-week with mid to upper level ridging winning out. Most of next week, however, the mid Atlantic region will remain in the battle ground region between the western periphery of the ridge (centered to our SE) and the best upper-level jet support (to our N). Thus, slight changes in either direction could shift the forecast considerably. Previous valid discussion... Saturday morning a strong upper level low will be located over Newfoundland and Labrador with mid-level heights quickly rising over the Great Lakes. For central North Carolina a leftover cold front will be stalled near the SC/ NC border. The main question for Saturday morning remains vorticity that is scheduled to break off from an upper level low located near ND. The overall thinking is for this wedge of PV to dive southeast towards NC/ SC Saturday. The ECMWF, GFS, NAM, and CMC all show this happening in one form or another. The general track of the PV and some type of MCS appears to be anywhere from GA to NC. The current predictability with this event remains extremely low at this point, so for now have kept mostly chance PoPs Saturday. Saturday evening into Sunday morning another weak disturbance is forecast to push across the area in the NW flow with even lower confidence on the eventual track and strength of this wave. Monday into Tuesday mid-level ridging will move overhead as the next shortwave approaches the Great Lakes. Out ahead of this next wave precipitation chances will decrease slightly as mid-level ridging temporarily increases. Forecast soundings for both days show a low level CAP forming with a skinny CAPE profile. 850 mb temperatures Monday and Tuesday also rise to around 20 degrees C which will support high temperatures in the low to mid 90s. The above likely means that Monday and Tuesday will be relatively warm with lower chances of convection. Tuesday into Wednesday the wave will eject northeast into Canada with temperatures continuing above normal for central NC. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 230 PM Thursday... Variable aviation conditions expected across central NC through this evening. While VFR conditions exists across the region this afternoon, scattered-numerous showers and thunderstorms will traverse the region through 01Z. In proximity of the heavier showers and storms, anticipate IFR/LIFR parameters along with sfc wind gusts between 40-50kts and some hail. After 03Z, anticipate VFR conditions with sfc winds 7-10kts with infrequent gusts around 20kts. The VFR conditions will persist through Friday night. While VFR conditions expected through the weekend into early next week, a series of upper level disturbances will move southeastward across our region. These disturbances interacting with an increasingly moist and slightly unstable atmosphere will cause clusters of showers/thunderstorms to occur, with the first iteration possible Saturday morning-early afternoon. In vicinity of the convection, MVFR/IFR conditions will be probable. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...JJM/BAH AVIATION...WSS
Hazardous weather outlook, Jun 20, 4:11 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 411 PM EDT Thu Jun 20 2019 NCZ007>011-023>028-038>043-073>078-083>086-088-089-211000- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-Johnston- Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 411 PM EDT Thu Jun 20 2019 ...SEVERE THUNDERSTORM WATCH 409 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions to their local law enforcement and ask them to relay it to the National Weather Service in Raleigh. NCZ021-022-211000- Forsyth-Guilford- 411 PM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Scattered thunderstorms will cross the region this evening though surface wind gusts should remain below 40 mph. Otherwise, hazardous weather threat has diminished across the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 20, 3:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
354 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 6 SSE SNOW CAMP 35.78N 79.37W
06/20/2019 CHATHAM NC 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN.
&&
CCSpecial weather statement, Jun 20, 3:54 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
354 PM EDT Thu Jun 20 2019
NCZ038-039-202100-
Randolph NC-Davidson NC-
354 PM EDT Thu Jun 20 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DAVIDSON AND RANDOLPH
COUNTIES UNTIL 500 PM EDT...
At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
High Rock Lake, or near Salisbury, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Asheboro, Lexington, Randleman, North Carolina Zoo, Seagrove,
Linwood, Denton, Franklinville, Gordontown and Newsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3585 7968 3551 7964 3551 7997 3552 8019
3555 8021 3558 8021 3568 8033 3572 8033
3572 8042 3574 8045
TIME...MOT...LOC 1953Z 265DEG 32KT 3563 8037
23Local storm report, Jun 20, 4:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
401 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG CHAPEL HILL 35.93N 79.04W
06/20/2019 ORANGE NC EMERGENCY MNGR
LONG STRETCH OF POWER LINES REPORTED DOWN
ALONG EAST FRANKLIN ST. STARTING AT
INTERSECTION WITH PLANT RD. TIME IS
RADAR-ESTIMATED.
&&
AWSpecial weather statement, Jun 20, 4:11 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
411 PM EDT Thu Jun 20 2019
NCZ027-028-042-043-202100-
Edgecombe NC-Nash NC-Johnston NC-Wilson NC-
411 PM EDT Thu Jun 20 2019
...A STRONG THUNDERSTORM AND A QUICK MOVING OUTFLOW BOUNDARY WILL
AFFECT SOUTHERN NASH...SOUTHWESTERN EDGECOMBE...NORTHERN WILSON AND
NORTH CENTRAL JOHNSTON COUNTIES UNTIL 500 PM EDT...
At 410 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bunn, or 10 miles west of Nashville, moving east at 55 mph.
Dime size hail, wind gusts of 50 to 55 mph, and torrential downpours
will be possible with this storm.
Locations impacted include...
Rocky Mount, Wilson, Elm City, Bailey, Sharpsburg, Middlesex, Sims,
Emit, Tar River Reservoir and Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3574 7772 3571 7845 3582 7826 3589 7821
3596 7778
TIME...MOT...LOC 2010Z 266DEG 49KT 3594 7815
MORROWLocal storm report, Jun 20, 4:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 2 NE BURLINGTON 36.10N 79.43W
06/20/2019 ALAMANCE NC PUBLIC
TREE DOWN BLOCKING ROADWAY IN BURLINGTON
NEAR VIRGINIA AVE. AND NORTH MAIN STREET.
TIME ESTIMATED BASED ON RADAR.
&&
AWLocal storm report, Jun 20, 4:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 2 NE BURLINGTON 36.10N 79.43W
06/20/2019 ALAMANCE NC EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
NE BURLINGTON. TREE DOWN BLOCKING ROADWAY IN
BURLINGTON NEAR VIRGINIA AVE. AND NORTH MAIN
STREET. TIME ESTIMATED BASED ON RADAR.
&&
AWThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:23 PM EDT | Special Weather Statement | RAH | Forsyth | 52 min |
| Jun 20, 1:43 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 62 min |
| Jun 20, 2:10 PM EDT | Special Weather Statement | RAH | Davidson | 65 min |
| Jun 20, 2:19 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 56 min |
| Jun 20, 2:33 PM EDT | Special Weather Statement | RAH | Johnston | 57 min |
| Jun 20, 2:33 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Granville, Guilford, Orange, Person | 57 min |
| Jun 20, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Person, Vance, Wake and 1 more | 39 min |
| Jun 20, 3:14 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Guilford, Orange, Randolph | 46 min |
| Jun 20, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wilson | 24 min |
| Jun 20, 3:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 37 min |
| Jun 20, 3:41 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Nash, Warren | 64 min |
| Jun 20, 3:54 PM EDT | Special Weather Statement | RAH | Randolph | 66 min |
| Jun 20, 4:00 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 45 min |
| Jun 20, 4:11 PM EDT | Special Weather Statement | RAH | Nash | 49 min |
| Jun 20, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 30 min |
| Jun 20, 4:31 PM EDT | Special Weather Statement | RAH | Harnett, Lee | 59 min |
| Jun 20, 4:49 PM EDT | Special Weather Statement | RAH | Johnston, Wayne, Wilson | 56 min |
| Jun 20, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 48 min |
| Jun 20, 5:01 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 44 min |
| Jun 20, 5:29 PM EDT | Special Weather Statement | RAH | Scotland | 46 min |
| Jun 20, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 40 min |
| Jun 20, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake | 63 min |
| Jun 20, 5:52 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 38 min |
| Jun 20, 6:08 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 21 min |
| Jun 20, 6:27 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake, Wayne, Wilson | 15 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.